# SDR DALA2024090908841

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 19,098 hours, 7,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5708879) SEAT EMERGENCY LIGHTS INOP ROWS 23 THRU 27. REPLACED POWER SUPPLY M1671 AND ASSOCIATED BATTERY. NOW OPS CKS GOOD PER B737 AMM 33-51.
